| Catalog Number |
5C4483 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a disconnection between the minicap transfer set and titanium adapter which resulted in a leak.This occurred during use of the devices for peritoneal dialysis therapy.Both the transfer set and titanium adapter were replaced.There was no report of patient injury or medical intervention associated with this event; however, the patient was treated with ancef 1.5g.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 & h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.